MAUDE Adverse Event Report: ZEVEX , INC. INFINITY 500 ML FEEDING BAG SET WITH ENFIT CONNECTOR; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

ZEVEX , INC. INFINITY 500 ML FEEDING BAG SET WITH ENFIT CONNECTOR; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number INF0500-E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The nurse connected the enteralite feeding bag to patient and noted there was leaking around the connections site.She tried to connect to both an nj and a g-tube with leaking at both.2 additional bags from the storage room were tried and they also leaked.It was noted that all three bags came from the same lot number.The nurse went to another floor and obtained a bag from a different lot number and was able to successfully provide feedings to the patient without leakage.

Brand Name
INFINITY 500 ML FEEDING BAG SET WITH ENFIT CONNECTOR
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
ZEVEX , INC.
4314 zevex park lane
salt lake city UT 84123
MDR Report Key16775558
Report Number16775558
Device Sequence Number15166147
Product Code PIF
UDI-Device Identifier10814844001522
UDI-Public(01)10814844001522
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/14/2023
Report Date (Section F) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINF0500-E
Device Catalogue NumberINF0500-E
Device Lot NumberCF2232101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA04/14/2023